Title
A Bayesian hierarchical model for the analysis of multivariate outcomes from developmental toxicity studies A Bayesian hierarchical model for the analysis of multivariate outcomes from developmental toxicity studies
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
The Hague ,
Source (journal)
Bulletin of the International Statistical Institute. - The Hague
Volume/pages
60(2003) , p. 324-325
ISSN
0074-8609
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle